Zaremba's problem for elliptic equations in the neighborhood of a singular point or in the infinity

A. I. Ibragimov, E. M. Landis

Research output: Contribution to journalArticle

Abstract

In the present paper the behavior of solutions of the mixed Zaremba's problem in the neighborhood of a boundary point and at infinity is studied. In part I of this paper[4] the concept of Wiener's generalized solution of Zaremba's problem was introduced and the so called Growth Lemma for the class of domains, satisfying isoperimetric condition, was proven. In part II regularity criterion for joining points of Neumann's and Dirichlet's boundary conditions is formulated. Generalized solution in unlimited domains as a limit of Zaremba's problem's solutions in a sequence of limited domains is introduced and a regularity condition allowed to obtain an analogue of Phragmen-Lindeloeff theorem for the solutions of Zaremba's problem. Main results of the present paper are formulated in terms of divergence of Wiener's type series.

Original languageEnglish
Pages (from-to)113-125
Number of pages13
JournalApplicable Analysis
Volume69
Issue number3-4
DOIs
StatePublished - Jul 1998

Keywords

  • Alternating algorithm
  • Mixed problem
  • Qualitative theory
  • Regularity criterion

Fingerprint Dive into the research topics of 'Zaremba's problem for elliptic equations in the neighborhood of a singular point or in the infinity'. Together they form a unique fingerprint.

  • Cite this